Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 114, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:36 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:36 PM CDT (22:36 UTC)
- Expired
- Sep 13, 2005, 6:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Calumet County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 62 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 5:44 PM CDT | TSTM WND DMG | 2 N Oshkosh, WI | BILLBOARD DESTROYED AND BLOWN ONTO HWY 41 NEAR LAKE BUTTE DES MORTS. TREES AND POWER LINES DOWN. OVER 50000 PEOPLE WITHOUT POWER ON NORTH SIDE OF OSHKOSH. |
| Sep 13, 6:00 PM CDT | TSTM WND DMG | New Holstein, WI | TREES AND POWER POLES DOWN. POWER OUT IN CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 132237 SVRGRB WIC015-139-132315- /O.NEW.KGRB.SV.W.0114.050913T2236Z-050913T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 536 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALUMET COUNTY IN EAST CENTRAL WISCONSIN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN THIS INCLUDES THE CITY OF OSHKOSH * UNTIL 615 PM CDT * AT 532 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF RUSH LAKE TO 7 MILES SOUTH OF OSHKOSH... OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF OSHKOSH TO 7 MILES SOUTH OF OSHKOSH...AND MOVING NORTHEAST AT 75 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CHILTON BY 550 PM... BRILLION BY 555 PM... THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS WESTERN FOND DU LAC COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4390 8886 4390 8804 4423 8806 4423 8884 $$ KURIMSKI
3 follow-up statements
000 WWUS53 KGRB 132250 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 550 PM CDT TUE SEP 13 2005 WIC015-139-132315- /O.CON.KGRB.SV.W.0114.000000T0000Z-050913T2315Z/ WINNEBAGO WI-CALUMET WI- 550 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR CALUMET AND WINNEBAGO COUNTIES... AT 545 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEENAH TO STOCKBRIDGE...MOVING NORTHEAST AT 75 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FOREST JUNCTION...DUNDAS AND BRILLION BY 555 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. LAT...LON 4390 8886 4390 8804 4423 8806 4423 8884 $$ KURIMSKI
000 WWUS53 KGRB 132259 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 558 PM CDT TUE SEP 13 2005 WIC139-132308- /O.CAN.KGRB.SV.W.0114.000000T0000Z-050913T2315Z/ WINNEBAGO WI- 558 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY IS CANCELLED... THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED EAST INTO CALUMET COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY IS CANCELLED. LAT...LON 4392 8839 4390 8804 4423 8806 4424 8837 $$ WIC015-132315- /O.CON.KGRB.SV.W.0114.000000T0000Z-050913T2315Z/ CALUMET WI- 558 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR CALUMET COUNTY... AT 554 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DUNDAS TO HAYTON...OR ALONG A LINE EXTENDING FROM APPLETON TO 21 MILES EAST OF OSHKOSH...MOVING NORTHEAST AT 75 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4392 8839 4390 8804 4423 8806 4424 8837 $$ KURIMSKI
000 WWUS53 KGRB 132311 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CDT TUE SEP 13 2005 WIC015-132321- /O.EXP.KGRB.SV.W.0114.000000T0000Z-050913T2315Z/ CALUMET WI- 611 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY EXPIRES AT 615 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND INTO MANITOWOC COUNTY. HEAVY RAIN IS STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. LAT...LON 4392 8839 4390 8804 4423 8806 4424 8837 $$ KURIMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:15 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Sep 13, 2:15 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 215 PM CDT TUE SEP 13 2005 .SHORT TERM...TNGT. SVR WEATHER THREAT THE BIG ISSUE FOR TNGT. THE 18Z MSAS SFC ANALYSIS INDICATED LOW PRES OVR ERN ONTARIO WITH A CDFNT STRETCHED SWWD THRU WRN WI INTO CNTRL IA. VSBL SATL IMAGERY SHOWED PLENTY OF SUNSHINE ACROSS NE WI WHICH HAS ALLOWED ATM TO RAPIDLY DESTABILIZE THIS AFTERNOON. RADAR MOSIAC PAINTED STG CONVECTION ACROSS NE IA MAKING A BEELINE FOR WI. THE CDFNT IS FCST TO MOV ACROSS WI THIS EVENING AND PUSH INTO LWR MI OVRNGT. PLENTY OF INSTABILITY IN PLACE OVR NE WI WITH CAPES BETWEEN 2000 AND 2500 J/KG...LIS AROUND -5...AND MID LVL LAPSE RATES OF 7 C/KM WL COMBINE WITH MOIST AIRMASS (DEW PTS 63 TO 69F) AND CONVERGENCE ALONG THE FNT TO PRODUCE STG TO SVR TSTMS. 0-6 KM SHEAR OF 50 KT INDICATE SUFFICIENT SHEAR PRESENT FOR PROLONGED UPDRAFTS. ANTICIPATE TSTMS TO OVERSPREAD THE FCST AREA BY LATE AFTERNOON WITH ISOLATED SVR STORMS CAPABLE OF PRODUCING LRG HAIL AND DAMAGING WND GUSTS. TSTM THREAT WL CONT OVR ERN WI THIS EVENING AS CDFNT PASSES THRU BUT THEN COME TO AN END AS INSTABILITY AXIS SHIFTS EAST. A FEW SHWRS MAY LINGER NEAR LK MI TIL AFTER MIDNIGHT...OTHERWISE A DRYING PROCESS TO BE UNDERWAY. APRS TO BE TOO MUCH BNDRY LYR WNDS FOR ANY SIGNIFICANT FOG DEVELOPMENT OVR CNTRL WI. A MUCH COOLER NGT IN STORE AS CAA BUILDS IN BEHIND THE FNT. LOOK FOR TEMPS TO BE 10 TO 15 DEGS COOLER THAN THIS MORNING. .LONG TERM...WEDS THROUGH NEXT TUESDAY...MAIN FCST CONCERNS ARE PRECIP CHCS NEXT WEEKEND...AND TEMPS THROUGHOUT THE PERIOD. HIGH PRESSURE RIDGING FROM EASTERN CANADA INTO THE GREAT LAKES WILL BE THE DOMINANT SYNOPTIC-SCALE FEATURE THROUGH SATURDAY. A COLD FRONT IS FCST TO APPROACH THE REGION FROM THE NORTHWEST THU/THU NGT...THEN BECOME STATIONARY FROM NORTHERN MN TO NORTHERN LK SUP AS LOW PRESSURE DEVELOPS OVER THE NORTHERN PLAINS. WITH HIGH PRESSURE IN PLACE AND THE FRONT SITUATED TO OUR NORTH...ANTICIPATE A DRY PERIOD FROM WEDS THROUGH SAT... ALONG WITH ABOVE NORMAL TEMPERATURES. MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT WITH THE LOW PRESSURE SYSTEM MOVG THROUGH THE WSTRN GREAT LKS NEXT WEEKEND. LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE CNTRL PLAINS AS AN UPPER TROF CROSSES THE NORTHERN ROCKIES. THE LOW IS FCST TO LIFT NE TOWARD WSTRN LK SUP ON SUN...THEN INTO EASTERN CANADA ON MONDAY. STG ISENT LIFT IS FCST TO DEVELOP IN ADVANCE OF THE LOW LATE SAT NGT...FOLLOWED BY THE COLD FRONTAL PASSAGE SUN/SUN NGT. HAVE INCREASED POPS A BIT FROM THE PREV FCST...BUT EXPECT THAT THEY WILL NEED TO BE RAISED FURTHER WITH SUBSEQUENT FCSTS. OVERALL...MEX NUMBERS SEEMED REASONABLE THROUGH ABOUT SUNDAY...BUT LOOKED TOO COOL FOR MON/TUES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/KIECKBUSCH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Sep 13, 11:30 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1130 AM CDT TUE SEP 13 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141630- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1130 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE OVER EASTERN WISCONSIN THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE BETWEEN 300 PM AND 900 PM. THE STORMS WILL END FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-141630- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1130 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM STURGEON BAY TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A PERSISTENT SOUTHERLY FLOW ACROSS LAKE MICHIGAN WILL CONTINUE TO GENERATE 3 TO 5 FOOT WAVES OVER LAKE MICHIGAN THIS AFTERNOON. AS A RESULT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS OF THE LAKE. THE WAVES OVER THE NEARSHORE WATERS SHOULD SUBSIDE TONIGHT AS THE WIND BECOMES MORE WESTERLY. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH THE PRIMARY RISK BEING DAMAGING WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 400 PM AND 1000 PM. THE STORMS WILL END AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. KALLAS WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Sep 13, 2:26 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CDT TUE SEP 13 2005 WIZ018>020-030>031-035>037-045-140200- LANGLADE WI-LINCOLN WI-MARATHON WI-MENOMINEE WI-PORTAGE WI- SHAWANO WI-WAUPACA WI-WAUSHARA WI-WOOD WI- ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 782 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL WISCONSIN MARATHON... PORTAGE... WAUSHARA... WOOD... IN NORTH CENTRAL WISCONSIN LANGLADE... LINCOLN... IN NORTHEAST WISCONSIN MENOMINEE... SHAWANO... WAUPACA... THIS INCLUDES THE CITIES OF...ANTIGO...CLINTONVILLE...KESHENA... MARSHFIELD...STEVENS POINT...TOMAHAWK...WAUSAU... WAUTOMA AND WISCONSIN RAPIDS. KALLAS
Local storm report, Sep 13, 4:17 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 5 E NEKOOSA 44.31N 89.78W
09/13/2005 0.50 INCH WOOD WI LAW ENFORCEMENT
&&
JKLLocal storm report, Sep 13, 4:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
432 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN PLOVER 44.45N 89.53W
09/13/2005 0.90 INCH PORTAGE WI CO-OP OBSERVER
RAINFALL IN 30 MINUTES. ALSO PEA SIZE HAIL.
&&
JKLLocal storm report, Sep 13, 4:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
454 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HEAVY RAIN STEVENS POINT 44.51N 89.56W
09/13/2005 1.33 INCH PORTAGE WI AMATEUR RADIO
IN 45 MINUTES.
&&
JKLLocal storm report, Sep 13, 5:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST NAVARINO 44.61N 88.48W
09/13/2005 50 MPH SHAWANO WI LAW ENFORCEMENT
ALSO PEA SIZE HAIL.
&&
JKLSpecial weather statement, Sep 13, 5:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 525 PM CDT TUE SEP 13 2005 SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS WIZ038>040-048>050-140200- BROWN WI-CALUMET WI-KEWAUNEE WI-MANITOWOC WI-OUTAGAMIE WI- WINNEBAGO WI- ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 785 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL WISCONSIN CALUMET... MANITOWOC... WINNEBAGO... IN NORTHEAST WISCONSIN BROWN... KEWAUNEE... OUTAGAMIE... THIS INCLUDES THE CITIES OF...ALGOMA...APPLETON...CHILTON... GREEN BAY...OSHKOSH AND TWO RIVERS. WIZ018>020-030>031-035>037-045-140200- LANGLADE WI-LINCOLN WI-MARATHON WI-MENOMINEE WI-PORTAGE WI- SHAWANO WI-WAUPACA WI-WAUSHARA WI-WOOD WI- ...SEVERE THUNDERSTORM WATCH NUMBER 782 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREA... IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN CENTRAL WISCONSIN MARATHON... PORTAGE... WAUSHARA... WOOD... IN NORTH CENTRAL WISCONSIN LANGLADE... LINCOLN... IN NORTHEAST WISCONSIN MENOMINEE... SHAWANO... WAUPACA... THIS INCLUDES THE CITIES OF...ANTIGO...CLINTONVILLE...KESHENA... MARSHFIELD...STEVENS POINT...TOMAHAWK...WAUSAU... WAUTOMA AND WISCONSIN RAPIDS.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 48 min |
| Sep 13, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 48 min |
| Sep 13, 5:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Sep 13, 5:38 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 67 min |
| Sep 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 35 min |
| Sep 13, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Manitowoc | 49 min |
| Sep 13, 6:10 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 25 min |
| Sep 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 32 min |
| Sep 13, 6:25 PM CDT | Special Marine Warning | GRB | 65 min | |
| Sep 13, 6:56 PM CDT | Special Marine Warning | GRB | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.